# SDR REXA2022080301728

- Difficulty date: June 10, 2022
- Submitted: August 3, 2022
- Operation: Air carrier
- Aircraft: N918XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15156
- Aircraft time: 32,903 hours, 22,706 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: MM67036132007
- Condition: Corroded
- Location: Frame 23-24l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS1031.00 FRAME HAS CORROSION ON ITS ATTACHED FLANGE BETWEEN STGR23L AND 24L
